# SDR HNAA0000049

- Difficulty date: June 8, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 36,368 hours, 42,252 cycles
- Engine: Pwa PW120A
- Engine time: 23,049 hours, 26,325 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Regulator
- Part number: 310573501
- Part serial: 01295
- Condition: Stripped
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

CREW RECEIVED NR 1 ENGINE OIL PRESSURE CAUTION LIGHT AND THE OIL PRESSURE WENT TO ZERO. CREW SHUT DOWN NR 1 ENGINE.  FOUND OIL LEAK AT OIL PRESSURE REGULATOR DUE TO STRIPPED THREADS IN A FITTING BOSS.  REPLACED OIL PRESSURE REGULATOR AND PERFORMED MAINTENANCE MANUAL PROCEDURE 05-00-00 FOR LOSS OF OIL PRESSURE.
